ICD-10 Diagnosis Code T39.015A

Adverse effect of aspirin, initial encounter

Diagnosis Code T39.015A

ICD-10: T39.015A
Short Description: Adverse effect of aspirin, initial encounter
Long Description: Adverse effect of aspirin, initial encounter
This is the 2018 version of the ICD-10-CM diagnosis code T39.015A

Valid for Submission
The code T39.015A is valid for submission for HIPAA-covered transactions.

Code Classification
  • Injury, poisoning and certain other consequences of external causes (S00–T98)
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Nonopioid analgesics, antipyretics and antirheumatics (T39)

Information for Medical Professionals


Code Edits
The following edits are applicable to this code:
Unacceptable principal diagnosis Additional informationCallout TooltipUnacceptable principal diagnosis
There are selected codes that describe a circumstance which influences an individual’s health status but not a current illness or injury, or codes that are not specific manifestations but may be due to an underlying cause. These codes are considered unacceptable as a principal diagnosis.


Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Synonyms
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by antiplatelet agent
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Adverse reaction caused by salicylate
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin adverse reaction
  • Aspirin burn of oral mucosa
  • Aspirin-induced anaphylactoid reaction
  • Aspirin-induced angioedema-urticaria
  • Aspirin-induced asthma
  • Aspirin-induced asthma
  • Aspirin-sensitive asthma with nasal polyps
  • Chemical-induced asthma
  • Chemical-induced asthma
  • Disorder of respiratory system exacerbated by aspirin
  • Drug-aggravated angioedema-urticaria
  • Drug-induced anaphylactoid reaction
  • Drug-induced asthma
  • Drug-induced asthma
  • Drug-induced mucositis
  • Esophageal ulcer caused by aspirin
  • Esophageal ulcer caused by aspirin
  • Nasal polyp
  • Non steroidal anti-inflammatory drug-induced anaphylactoid reaction
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-allergic drug hypersensitivity disorder
  • Non-steroid anti-inflammatory drug-induced angioedema-urticaria
  • Stomatitis medicamentosa
  • Ulcer of esophagus caused by ingestion of aspirin
  • Ulcer of esophagus due to ingestion of medicines
  • Ulcer of esophagus due to ingestion of medicines

Information for Patients


Drug Reactions

Also called: Side effects

Most of the time, medicines make our lives better. They reduce aches and pains, fight infections, and control problems such as high blood pressure or diabetes. But medicines can also cause unwanted reactions.

One problem is interactions, which may occur between

  • Two drugs, such as aspirin and blood thinners
  • Drugs and food, such as statins and grapefruit
  • Drugs and supplements, such as ginkgo and blood thinners
  • Drugs and diseases, such as aspirin and peptic ulcers

Interactions can change the actions of one or both drugs. The drugs might not work, or you could get side effects.

Side effects are unwanted effects caused by the drugs. Most are mild, such as a stomach aches or drowsiness, and go away after you stop taking the drug. Others can be more serious.

Drug allergies are another type of reaction. They can be mild or life-threatening. Skin reactions, such as hives and rashes, are the most common type. Anaphylaxis, a serious allergic reaction, is more rare.

When you start a new prescription or over-the-counter medication, make sure you understand how to take it correctly. Know which other medications and foods you need to avoid. Ask your health care provider or pharmacist if you have questions.

  • Angioedema (Medical Encyclopedia)
  • Drug allergies (Medical Encyclopedia)
  • Drug-induced diarrhea (Medical Encyclopedia)
  • Drug-induced tremor (Medical Encyclopedia)
  • Taking multiple medicines safely (Medical Encyclopedia)


[Read More]
Previous Code
Previous Code T39.015
Next Code
T39.015D Next Code